Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 576135, 24 pages
http://dx.doi.org/10.5402/2011/576135
Research Article

Convergence Theorems of a General Composite Iterative Method for Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Department of Mathematics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand

Received 9 December 2010; Accepted 10 January 2011

Academic Editor: G. Garcea

Copyright © 2011 Pitipong Sunthrayuth et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a general composite iterative scheme for nonexpansive semigroups in Banach spaces. We establish some strong convergence theorems of the general iteration scheme under different control conditions. The results presented in this paper improve and extend the corresponding results of Marino and Xu (2006), and others, from Hilbert spaces to Banach spaces.